A 27-year-old female asked:
Pain in arm after rabies vaccine, what should i do? is it ok just to take painkillers or should i see a doctor?
1 doctor answer • 5 doctors weighed in
Family Medicine 20 years experience
Pain at injection : Site is a common experience. Keep an eye on the area and if you develop a rash, warmth or swelling have the area examined. Otherwise use ibuprofen and acetaminophen to help with discomfort.
463 viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.